# SDR EHA2002F0000A

- Difficulty date: May 8, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N5017H
- Make and model: Bell 212
- Aircraft serial: 30930
- System (JASC): 2550 · Cargo Compartments
- Part: Cargo Hook
- Part number: 212072915103
- Condition: Malfunctioned
- Location: Water Bucket
- Stage of operation: FF
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UTILIZING A BAMBI BUCKET FOR WATER BOMBER, AC EXPERIENCED 2 UNCOMMANDED LOAD RELEASES.  MAINT SUSPECTED A PROBLEM WITH D-RING COMPATIBILITY WAS CONDUCTED WITH NO ANOMILIES NOTED.  ELEC AND MANUAL LOAD JETTISON SYS WERE TESTED, NO ANOMILIES NOTED.  SEVERAL LOAD HOOKUP AND LOAD RELEASE FUNCTIONAL TESTS WERE PERFORMED, NO ANOMILIES NOTED. POSSIBILITY THAT CARGO HOOK HAD NOT BEEN PROPERLY LOCKED IN CLOSED POSITION.  OPERATIONS WERE RESUMED.  ANOTHER UNCOMMANDED LOAD RELEASE WAS EXPERIENCED, MAINT ONSITE PERFORMED RIGGING OPER ON MAN RELEASE SYSTEM AND DETAILED INSPECTION OF KNOWN PROBLEM AREAS OF CARGO HOOK WIRING.  MINOR DISCREP IN MANUAL RELEASE SYS RIGGING WHICH WERE RATIFIED AND THE AC WAS RETURNED TO SERVICE.
